# SDR ASAA2019030428487

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,229 hours, 4,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT @ 4000' FA'S CALLED WITH AN EXTREMELY LOUD SQUEAL FROM R1 DOOR. LEVELED OFF AT 9000', THEN THE FA CALLED SAYING THEY SAW A HAZE IN THE CABIN. GROUNDED - YES. DIVERSION TIME 12 MINUTES - FOUND WATER BOTTLE CAP ON R-1 THRESHOLD - SUSPECT CAUSE OF NOISE. REF AMM 52-41-00-200-802, PERFORMED GVI OF DOOR R-1 PRESSURE SEAL, NO DEFECTS NOTED, PRESSURIZED AIRCRAFT TO 4 PSI, NO SQUEAL NOTED. RAN BOTH PACKS FOR MORE THAN 15 MINUTES, NO EVIDENCE OF A HAZE NOTED INSIDE THE CABIN. REF AMM 05-51-91-790-801.
